Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Affine $ 3$-spheres with constant affine curvature

Authors: Martin A. Magid and Patrick J. Ryan
Journal: Trans. Amer. Math. Soc. 330 (1992), 887-901
MSC: Primary 53C40; Secondary 53A15
MathSciNet review: 1062193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the affine hyperspheres in $ {R^4}$ which have constant curvature in the affine metric $ h$ and whose Pick invariant is nonzero. In particular, the metric $ h$ must be flat.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40, 53A15

Retrieve articles in all journals with MSC: 53C40, 53A15

Additional Information

PII: S 0002-9947(1992)1062193-5
Keywords: Affine sphere, Pick invariant
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia